# SDR SWIA202053971

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR MOUNT ANGLE HAS CORROSION ON TOP SURFACE FS 280.00, AREAS MARKED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED AVIONICS BAY FLOOR MOUNT ANGLE, REF BOMBARDIER DWG REF CRJ700 SRM.  COMPLIED WITH TASK CARD.
